# SDR HYIA67886AA

- Difficulty date: May 11, 2009
- Submitted: May 12, 2009
- Operation: Air carrier
- Aircraft: N67886
- Make and model: Cessna 402C
- Aircraft serial: 402C0435
- System (JASC): 2400 · Electrical Power System
- Part: Circuit Breaker
- Condition: Unserviceable
- Part time: 3,862 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTERD AVIONICS MASTER SWITCH FAILED TO TURN OFF. WORKED OK AFTER SEVERAL ATTEMPTS.  MAINTENANCE REMOVED AND REPLACED SWITCH AS A PRECAUTIONART MEASURE.
